# SDR DALA2025031001801

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,244 hours, 30,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THE SQUARE EMERGENCY LIGHTS IN THE CEILING PANELS FLICKERED ON & OFF IN FLIGHT.  OPS TEST OF EMER LIGHTS PER A319 AMM 33-51 GOOD. NO DEFECTS NOTED AT THIS TIME. (LP: 6742476)
